Re: DE and Soy by Hveragerthi ..... The Truth in Medicine
Date: 4/8/2011 1:09:40 AM ( 10 years ago ago)
So should I let it sit longer than the 4 days for it to settle?
It should only take a few days initially for the DE to settle out. After that it generally settles out in an hour or so. If you are constantly pouring out the water though stirring up the sediment then this could be where all the DE is going.
Would refrigerating it help?
It will not make a difference.
Between my husband and I we go through nearly 2 gallons of water a day, so I'm constantly pouring and refilling. Should I not be doing it so often?
Keep a couple of large containers going and after the DE settles out you can pour off the water in to another container to drink from. Then fill the container again and let it settle out while you drink from the container you poured the water off in to earlier. And remember to only pour off part of the water from the container with the undissolved DE in so you do not stir up the DE on the bottom.
I have been doing the bitters for about a year. I am getting my b vitamins from the adrenal mix but I'll try adding in some rice bran for extra b vitamins. I've also been taking the Liv-R-ight for about 5 months. I think my hormones are still all over the place because I am weaning off of hydrocortisone. I started at 5 mg in August '10 and am down to about 1/2 mg. In the next month I should be off it completely and I'm hoping as my adrenals heal, my hormones will balance out. Is my thinking correct?
Yes, as long as you are on the hydrocortisone you will be atrophying your adrenals, which will cause problems with your hormones.
Should I take the maca as a powder 3x daily/1/2 tsp? Are there any problems with taking it with your adrenal, thyroid, and liver mixes? Are there any side effects to the herb?
Maca is another adaptogen, so it will help with building your adrenals. It will not interact adversely with the Adrenal Tonic or Thyroid Tonic. The only real issue with maca is that it can increase fertility, so can be a problem for women on birth control.
Also, my mother in law is struggling with menopause symptoms. I recommended your New Beginnings product to her. Do you have any other recommendations for what she can do to alleviate symptoms in addition to the herb mixture?
Have her read my Hormone Balance write up:
<< Return to the standard message view
fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=1796003